Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bracu

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Bracu

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So I've been on the regimen for about two weeks now. I use the bacne regimen and after the first few days, I started to feel my back become a lot dryer, with flakiness occuring. My back also itches like mad after I put on that AHA+. I was wondering if this is normal? If it is, what else should I use? I've been reading about using certain moisturizers, but I don't know which one is a good product to use. So can someone recommend one to me?
  2. Well I don't think the acne is there anymore just a lot of red marks. I've had them for a few years now and I've tried a ton of different products. My mom used to squeeze them, not knowing that it'd just make things worse but she's stopped about 3 years now. Not exactly the best thing to have done but neither of us knew better and I never had access to information like this website. Alright well, leaving the dumb move on my part aside, I have a lot of red marks left over from the acne and I don'
×